# SDR 97FDEA00868

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1821U
- Make and model: Doug DC-10-10
- Aircraft serial: 46620
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00770, UPPER LEFT HORIZ STAB HAS A CRACK AT FWD SPAR AFT FLANGE AREA, ON SKIN AT CLOSING RIB PLANE, EMANATING FROM FASTENER HOLE .25 LONG.  CUT OUT CRACKED AREA PER SRM 55-20-00.  COMPLIED WITH HFEC, NO DEFECTS NOTED.  FABRICATED DOUBLER PER SRM 55-20-00 FIG 10.  INSTALLED DOUBLER PER SRM 55-20-00.
